Alert archive / North Carolina / Flash Flood Warnings in 2017

Flash Flood Warning 2, NWS Blacksburg, VA

April 24, 2017Wilkes County, North Carolina

NWS Blacksburg, VA issued this flash flood warning at Apr 24, 2017, 3:40 AM EDT for Wilkes County, North Carolina. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2017, 3:40 AM EDT (07:40 UTC)
Expired
Apr 24, 2017, 9:45 AM EDT
In force
6 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

County Wilkes County, NC

The radar

The Roanoke radar (KFCX), 121 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 6:30 AM EDTFLASH FLOOD5 Wnw Ronda, NCARBOR GROVE BAPTIST CHURCH ROAD CLOSED DUE TO FLOODING.
Apr 24, 8:30 AM EDTFLASH FLOOD1 Wsw Traphill, NCTWIN LOCUST ROAD CLOSED DUE TO FLOODING
Apr 24, 8:30 AM EDTFLASH FLOOD3 S Traphill, NCSANDY CREEK ROAD CLOSED DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 170 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 7.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2017-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2017-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
516 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

204 
WGUS51 KRNK 240740
FFWRNK
NCC193-241345-
/O.NEW.KRNK.FF.W.0002.170424T0740Z-170424T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service BLACKSBURG VA
340 AM EDT MON APR 24 2017

The National Weather Service in BLACKSBURG has issued a

* Flash Flood Warning for...
  Eastern Wilkes County in northwestern North Carolina...

* Until 945 AM EDT Monday

* At 338 AM EDT, local law enforcement officials reported flash
  flooding in the roaring river area. The Roaring River is out
  of its banks in Roaring River with a bridge under water and
  Arbor Grove Baptist Church Road closed. Rainfall of 3 to 6
  inches has fallen across the warned area during the past two
  days. Additional heavy rain is moving across the eastern half
  of Wilkes County and will continue so for the next several hours.
  Flash flooding is already occurring.

* Some locations that will experience flooding include...
  North Wilkesboro...
  Wilkesboro...
  Ronda...
  Traphill...
  and Boomer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3604 8119 3603 8124 3612 8126 3643 8111
      3640 8104 3638 8103 3637 8098 3633 8087
      3606 8088 3606 8098 3603 8107 3603 8110
      3604 8111 3604 8114 3603 8116

$$

RAB
2 follow-up statements
581 
WGUS71 KRNK 241044
FFSRNK

Flash Flood Statement
National Weather Service BLACKSBURG VA
644 AM EDT MON APR 24 2017

NCC193-241345-
/O.CON.KRNK.FF.W.0002.000000T0000Z-170424T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wilkes NC-
644 AM EDT MON APR 24 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM EDT FOR 
EASTERN WILKES COUNTY...

At 640 AM EDT, Radar indicated that heavy rain of up to three inches 
of rain has fallen across the warned area but rainfall rates are now 
diminishing. There have been several reports of flash flooding but 
nothing new since the issuance of the warning. 

Some locations that will experience flooding include

...North Wilkesboro
...Wilkesboro
...Ronda
...Traphill
...and Boomer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3604 8119 3603 8124 3612 8126 3643 8111
      3640 8104 3638 8103 3637 8098 3633 8087
      3606 8088 3606 8098 3603 8107 3603 8110
      3604 8111 3604 8114 3603 8116

$$

PC
760 
WGUS71 KRNK 241241
FFSRNK

Flash Flood Statement
National Weather Service BLACKSBURG VA
841 AM EDT MON APR 24 2017

NCC193-241248-
/O.CAN.KRNK.FF.W.0002.000000T0000Z-170424T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wilkes NC-
841 AM EDT MON APR 24 2017

...THE FLASH FLOOD WARNING FOR EASTERN WILKES COUNTY IS CANCELLED...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a threat. Please continue to heed any remaining road closures.

A Flood Warning remains in effect for parts of this area due to 
longer duration flooding.

When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.

LAT...LON 3604 8119 3603 8124 3612 8126 3643 8111
      3640 8104 3638 8103 3637 8098 3633 8087
      3606 8088 3606 8098 3603 8107 3603 8110
      3604 8111 3604 8114 3603 8116

$$

PC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 2:11 AM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Apr 24, 2:11 AM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
211 AM EDT Mon Apr 24 2017

.SYNOPSIS...
Expect wet weather at least through Monday night, with surface low
in the Tennessee Valley slowly moving eastwards to the South
Carolina coast by Tuesday morning, while upper low slowly traverse
the same general area.

&&

.NEAR TERM /THROUGH TODAY/...
As of 950 PM EDT Sunday...

Forecast update will reflect the addition of Rockbridge and
Ahmerst County, VA to the Flood Watch. Latest qpf guidance from
WPC offers a solutions of around two inches of rain falling
within an area of increasing upslope flow, especially late
tonight into early Monday.

Have attempted to depict a small decrease in the coverage of the
precipitation for a few hours after midnight tonight, before
increasing again close to 300 AM or 400 AM. Total rainfall
amounts now may be close to four inches along the crest of the
Blue Ridge south of Roanoke, VA, and eastward into the Piedmont
of North Carolina and neighboring parts of Southside Virginia.

Have adjusted hourly temperatures and dew points based upon the
latest observations and expected trends into the early morning
hours.

As of 635 PM EDT Sunday...

The forecast update for early this evening will reflect mainly
one notable change. A gap of a few hours in the widespread
rainfall, to more of a scattered coverage, is expected across
the southeast portion of the area. This gap will translate
northward from near the NC/SC border before additional
precipitation fills the gap back in later in the evening. Have
also made minor adjustments to the hourly temperatures based
upon the latest observations and expected trends through the
evening. Some rain-cooled areas across the Mountain Empire
region of southwest Virginia are already cooler than the
overnight forecast low. Have adjusted the forecast low
accordingly.

As of 327 PM EDT Sunday...

Flood Watch continues for most of the region through Monday evening.

Positively titled upper level trough will deepen as it pivots to the
southeast with a closed mid level low eventually traveling across
the Southeast States. This pivoting will result in increasing
difluent mid and upper level flow and associated divergence to the
northeast of the low. A dual upper level jet structure may enhance
upper level divergence over western North Carolina this evening into
Monday morning.

Rain, heavy at times will spread northeast across the region this
evening into tonight and continue into Monday. Moderate to heavy
rain is expected in the flood watch area, with 1.5 to 3 inches
likely through Monday night. Locally higher amounts likely near the
Blue Ridge, south of Roanoke.

Initially the northern edge of the rain shield is sharp and utilized
the 16z HRRR which captured the rain placement on the WSR-88d the
best, then used a blend of GFS and NAM. The Day 1 excessive rainfall
outlook placed an moderate risk across southwest portions of
forecast area. This is supported by the better lift, jet
dynamics, upper difluence and terrain enhancement. Models are
hinting at higher qpf to our south across North Carolina and
South Carolina. This may be suggesting potential for elevated
convection to our south. Not expecting any thunderstorms or
deeper convection for our area with wedge in place, and this
should keep hourly rainfall rates limited. However, long
duration rains will create a flood threat especially for
creeks/streams and rivers. The flash flood threat will be
isolated but cannot rule out some pockets across the southern
Blue Ridge this evening into tonight. In contrast, for late
tonight, there is some potential for dry slot to work toward the
Mountain Empire before the easterly fetch off the Atlantic
pulls rain back to the west Monday. Complex forecast tonight,
but models agree in general weather of cloudy and rain. Low
temperatures tonight will range from around 40 degrees in the
mountains to near 50 degrees in the Piedmont.

Increased pops on Monday in the west as vertically stacked cyclone
slowly pinwheel southeast. Timing looked a tad slower on the
movement. Good moisture transport continues Monday with PWAT
around 1.25" along/east of the Blue Ridge and into the Piedmont.
Stable thermodynamic profiles owing to residual wedge should
hinder any thunderstorms. Northeast to north winds especially in
the east will increase in speeds Monday afternoon into Monday
night. This is a result of the strengthening pressure gradient
between high pressure over the Northeast and low center over the
Carolinas. Played high temperatures a little cooler with rich
cloud cover and rain with readings from the mid 40s in the
mountains to the mid 50-s in the Piedmont.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
As of 320 PM EDT Sunday...

Wedge is gone on Monday night as surface and low level winds respond
to approaching low. Bufkit guidance showed easterly flow and a
saturated sounding 6 to 9 thousand feet deep. This strong upslope
and Atlantic inflow will prolong widespread moderate to locally
heavy rain. Axis of 850MB jet crosses northern North Carolina and
southern Virginia Monday night and will be pointing toward Maryland
and northern Virginia on Tuesday morning.

Little variation in GFS/NAM forecast track and timing of surface and
upper low. Upper low moves off the southeast coast Monday night then
tracks northeast, very close to the coast, passing over the Outer
Banks on Tuesday night. On Wednesday the 500 mb low is far
enough away from Virginia that moisture wrapping around the west
side of the system will be retreating from the Virginia, West
Virginia and North Carolina. Will be slowing down the clearing
on Tuesday. Similar to current forecast will have a low
probability of showers in the Virginia piedmont on Tuesday
night and a dry forecast for Wednesday. Stayed on the cooler
side of guidance for maximum temperatures on Tuesday since more
cloud cover is expected.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 300 PM EDT Sunday...

500MB heights rise Thursday and Friday over the southeast United
States but with an overall deepening upper trough over the central
United States. A deep closed low develops over the Rockies by
the end of the week which will keep much of the east downstream
in broad southwest flow.

At the surface a low pressure system tracks into the Great Lakes.
The front with this system stalls in the Ohio and Tennessee Valleys
on Thursday and Friday. 850MB temperatures increase to as high
as +18 on the ECMWF on Friday over southern Virginia and
northern North Carolina. Will have Saturday and Sunday with
continued above normal temperatures.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
As of 200 AM EDT Monday...

Little change during the 24 hour valid taf period with
widespread rain resulting in IFR cigs and MVFR to ocnl IFR
visibilities.

Slow moving upper low over the southern Appalachian will slowly
drift toward the Mid-Atlantic Coast. This will result in poor
weather conditions across the Carolinas and into Virginia
through Tuesday.

Extended Aviation Discussion...

Look for gradual improvement from west to east with better
flying wx for by midweek, though another front may bring
scattered MVFR showers/storms toward late Thursday in the
mountains. Drier weather will return for Friday.

&&

.HYDROLOGY...
As of 300 PM EDT Sunday...

No changes to the flood watch, with still some model differences
in placement of highest rainfall threat. High-res models and
analogs along with pattern recognition favor the southern Blue
Ridge from Roanoke to Boone, east to the piedmont of VA/NC as
those areas which appear to be in line to receive 2-3" through
early Tuesday. This amount of rain combined with the 1 to 2+
inches that has already fallen since Friday should lead to hydro
issues on rivers, as well as smaller creeks and streams.

Looking at the analogs this pattern favors April 5th, 1993, and
March 27th, 1993 which produced some minor to moderate flooding
along portions of the Dan and Roanoke River mainly downstream of
Danville and Altavista. Still will have to see how this sets up
as we had been dry prior to this event.

WPC has kept the moderate risk of FFG exceeded over the
southern Blue Ridge. As mentioned in the near term, deep
convection seems limited, thereby will have to rely on upslope
component to enhance rainfall rates, so isolate flash flooding
is possible, but more longer term >6hr flooding is more likely.

Saturated ground may also result in downed trees and rock or
mud slides.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flood Watch through this evening for VAZ007-009>018-022>024-
     032>035-043>046-058-059.
NC...Flood Watch through this evening for NCZ001>006-018>020.
WV...Flood Watch through this evening for WVZ042.

&&

SYNOPSIS...KK/WP
NEAR TERM...DS/KK
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...PM
HYDROLOGY...KK/MBS/WP
Hazardous weather outlook, Apr 23, 10:05 PM EDT, 5 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
1005 PM EDT Sun Apr 23 2017

NCZ001>006-018>020-VAZ007-009>018-022>024-032>035-043>046-058-059-
WVZ042-250215-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-
Carroll-Floyd-Craig-Roanoke-Botetourt-Rockbridge-Patrick-Franklin-
Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox-Halifax-
Charlotte-Mercer-
1005 PM EDT Sun Apr 23 2017

...FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ019-020-047-WVZ043-044-507-508-250215-
Alleghany VA-Bath-Buckingham-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
1005 PM EDT Sun Apr 23 2017

This Hazardous Weather Outlook is for central Virginia, west
central Virginia and southeast West Virginia.

.DAY ONE...Tonight.

Rainfall may become heavy at times tonight, which could cause
localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Rain will persist into early Tuesday. The rainfall from the past
couple of days through Tuesday could lead to rises on creeks,
streams and rivers, with localized minor flooding possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 23, 11:54 PM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1154 PM EDT SUN APR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLASH FLOOD      3 SW MARION             36.80N 81.54W
04/23/2017                   SMYTH              VA   COUNTY OFFICIAL

            SCRATCH GRAVEL ROAD FLOODED.

0840 PM     FLASH FLOOD      2 NW MARION             36.86N 81.53W
04/23/2017                   SMYTH              VA   COUNTY OFFICIAL

            SMYTH COUNTY OFFICIALS REPORT OLD LAKE ROAD IN MARION IS
            CLOSED DUE TO HIGH WATER.

&&

LOCONTO
Local storm report, Apr 23, 11:57 PM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1157 PM EDT SUN APR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLASH FLOOD      4 N CHILHOWIE           36.86N 81.68W
04/23/2017                   SMYTH              VA   COUNTY OFFICIAL

            CARLOCK ROAD IN CHILHOWIE IS CLOSED DUE TO HIGH WATER.

&&

LOCONTO
Local storm report, Apr 24, 12:00 AM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1200 AM EDT MON APR 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLASH FLOOD      4 ENE CHILHOWIE         36.83N 81.62W
04/23/2017                   SMYTH              VA   COUNTY OFFICIAL

            PORTER VALLEY ROAD FLOODED AND CLOSED.

&&

LOCONTO
Local storm report, Apr 24, 12:02 AM EDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1202 AM EDT MON APR 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLASH FLOOD      4 ENE CHILHOWIE         36.82N 81.61W
04/23/2017                   SMYTH              VA   COUNTY OFFICIAL

            FOX VALLEY ROAD FLOODED AND CLOSED DUE TO HIGH WATER,
            RELAYED BY SMYTH COUNTY OFFICIALS.

&&

LOCONTO
Local storm report, Apr 24, 3:21 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
321 AM EDT MON APR 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     FLOOD            5 ESE BOONVILLE         36.22N 80.63W
04/23/2017                   YADKIN             NC   911 CALL CENTER

            WATER COVERING NEBO ROAD IN BOONEVILLE.

&&

LOCONTO
Local storm report, Apr 24, 3:31 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
331 AM EDT MON APR 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     FLOOD            2 SSW WINDY GAP         36.09N 81.00W
04/24/2017                   WILKES             NC   911 CALL CENTER

            COUNTY 911 CALL CENTER REPORTS THAT 3 INCHES OF WATER
            COVERED THE 9500 BLOCK OF STATESVILLE ROAD NEAR HUNTING
            CREEK NEAR NORTH WILKESBORO.

&&

LOCONTO

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 8:59 PM EDTAreal Flood WarningRNKAlleghany, Wilkes16 hr
Apr 23, 11:25 PM EDTAreal Flood AdvisoryRNKAshe, Surry, Yadkin12 hr
Apr 24, 1:02 AM EDTRiver Flood WarningRNKCaswell3 days
Apr 24, 2:15 AM EDTAreal Flood AdvisoryRNKWatauga6 hr
Apr 24, 5:04 AM EDTRiver Flood WarningRNKSurry, Yadkin29 hr
Apr 24, 6:42 AM EDTAreal Flood AdvisoryRNKStokes6 hr
Apr 24, 6:43 PM EDTAreal Flood WarningRNKCaswell, Rockingham, Stokes12 hr

Nearby

Flash Flood Warnings in North Carolina, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.